MathSciNet Relay Station
MathSciNet bibliographic data
MR2961249 35Q35 (35A01 35B65)
Ibrahim, Slim; Yoneda, Tsuyoshi Local solvability and loss of smoothness of the Navier-Stokes-Maxwell equations with large initial data. J. Math. Anal. Appl. 396 (2012), no. 2, 555–561.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement